# SDR C2XA03SH219

- Difficulty date: July 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 4,276 hours, 3,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 14576056607
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT HAND UPPER COWLING INTERNAL AFT STIFFENER WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
